# SDR UALA2012030201306

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 59,158 hours, 8,348 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33146 ABOVE LT AFT LAV LBL 90, IS NON COMPLIANT PER AMM.  REPLACED CONNECTOR ON LIGHT ASSY L33146 ABOVE LT AFT LAV WITH CONNECTOR VIKING BACC65AK211J, OP CHECKED GOOD.
